MathSciNet Relay Station
MathSciNet bibliographic data
MR273773 (42 #8649) 65.15
Beyer, W. A.; Metropolis, N.; Neergaard, J. R. The generalized serial test applied to expansions of some irrational square roots in various bases. Math. Comp. 24 1970 745–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement